CASE REPORTS
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

Central anticholinergic syndrome following dobutamine-atropine stress echocardiography.

Echocardiography 2011 November
We present a case of central anticholinergic syndrome following dobutamine-atropine stress echocardiography in an elderly female. Although atropine toxicity is a recognized complication of stress echocardiography, no case reports are currently available. The central nervous system side effects of atropine are varied in severity (mild cognitive impairment to severe coma) and spectrum (agitation or somnolence), and thus are often overlooked. Management includes prompt recognition, stopping the offending agent, providing supportive care, and consideration of physiostigmine. Atropine is used in up to 60% of dobutamine stress echocardiograms, and has the potential to cause morbidity.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app